New to Trt (160mg weekly) and I was on 1.0mg weekly of Arimidex. Recently I noted that my bp has shot up. For many years I have been 120-130/70-80… this week I am constantly been 145-160/90-110… not good.
I think I am sensitive to Arimidex and will be seeing my Dr this week to discuss. (Headaches, nausea, ED).
I donated blood today and the HCT was 51. I am hoping the donation drops down the bp. So, my question is, what is the typical time for one’s bp to drop after the donation? it is immediate or 24hrs… I have drank 750ml of water since.
Thanks in advance…
It’s very quick, minimal and very temporary. We’re talking maybe 10% of blood volume and a drop of 3-5mmHg systolic, maybe slightly more given your BP, with the body quickly readjusting to the loss.
What’s your e2 look like? Do you have any labs?
I will be seeing the Dr this week but based on what I can see on the quest diagnostics page is a E2 of 26 and my T last week was 930.
Already took an bloodpressure reducing medication (valsartan), just upped my dosis to keep my bp in the right figures
Hows your weight? Are you holding water? Your E2 seems fine but it sounds like its not.
Guys who are on AI often complain of high heart rate, blood pressure and bad lipids. They get off the ai and everything normalizes. My best friend recently had this issue and it got better. I know several other guys who I helped get off the AI and they all had resolution of their CV issues. Half dint believe me until they were desperate enough.
Get off the armidex its shit. Estrogen is needed and that why the body creates it when you inject T. More T = more of the three hormones. its trying to hold a ratio and AI is ruining that.
Inject and let the body do the rest. it will take some weeks to stabilize, but you’ll feel great after a couple months. Your BP should get better over the course of a few months as well and eventually normalize. You shoud start feeling better in a week or two/three. Im surprised nobody else caught that. Its a telltale sign someones on AI when they start trt and have these issues.
Hct is low, its not the cause of BP. Giving blood is not even close to a solution. Its possible a temp solutions. To me it sounds like your doctor does not understand the benefits of Estrogen and your levels are too low.
Estrogen is extremely important in woman. Now they are starting to show that its the same for men. Because we have the same heart, lungs, tissue , bones and organs.
If woman with low estrogen have issues, then why wouldn’t men? Sure woman have more estrogen and progesterone, but there is a reason that the male body is trying to product a good level of estrogen as T levels rise.
There is so much evidence and literature on men and estrogen out there on the internet. Google it and do your research. Or do what everyone else does and google “estrogen symptoms” and you’ll never find the truth.
Good luck. let me know if you try it and report back when it works. im90%% sure you will feel better when you follow through with my suggestions. Unless you have some other underlying issues like genetics and a very bad diet and etc.
My weight is 240 which is what it was when I started. However, I seem more lean visibly. I don’t think I am holding water.
That may be the solution in the end. I am hoping that stopping the Arimidex helps…
Thank you so much for your input. I have started to see the bp drop over the past 24hrs. That is 12 days after my last pill of arimidex which seems consistent with the expected length of time it lasts in the system. On the weekend/mon my bp was consistently 160/110. It was brutal with throbbing in my head and upper neck. This morning I was 145/95 which is far more comfortable. I still have an elevated heart rate at 115. Hopefully over the coming week everything starts to normalize.
I would Try some cialis or the generic version. It usually helps lower BP a bit until the body adapts.
You can also inject more frequently and that might help your body adjust a bit easier since you are off the armidex.
You might have the traditional estrogen symptoms. Your hormone levels are changing and the body will be adjusting to this new balance. Just remember they will go away. They always do. Some sooner than longer. Annoying shit like Puffy hands or face. Libido off and on. You might feel good some days and then not so good. It’ll be a little unstable, but nothing you can’t live through and still enjoy life…
When guys stop using an ai , and after a few or couple weeks they usually say “I didn’t know I could feel this great on TRT”
Don’t forget to drink lots of water and hit some cardio and weights if you are not already.
I had those high BP readings with low t. A couple months in my high BP went away. I was waking up with crazy migraines and couldn’t get out of bed. I was on all kinds of bp meds including clonidine and couldn’t get it down, then I found out I had low t and sure enough it had been causing the BP the anxiety, depression. Tapered off the meds after starting trt
Just a quick update as it has been 2 weeks since I stopped the Arimidex. As of this morning, my BP seems to be hanging around 115-140/65-80 with a resting heart beat of 80-100. I feel sooooo much better. I am going to the DR tomorrow and they will be drawing blood. Very interested to see how much my E2 has risen.
Thank you again for all help.
I’m experiencing similar issues as you. Has the cessation of the Adex completely resolved your elevated BP? I was using 250mcg as needed – not on a regular basis – but am wondering if the long half life has been the issue.
I did a bunch of research on it and consistent with my experience, my bp started to drop on day 12 after the last tab of Arimidex. It dropped quite significantly and then slowly there after. my heart rate is still elevated but seems to be dropping as well. Good days and bad…
I hope this helps
Thank you so much for the feedback!